Horrible Headaches on Wellbutrin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jun 2011
Total Posts : 1
   Posted 6/30/2011 9:58 PM (GMT -6)   
My son is 15 and just recently had his wellbutrin increased to 450 mg. He has severe depression, with suicidal ideation. He has been suffering from horrible headaches every day since he started with the higher dose (3 days ago). He thinks his depression is lifting however. He really can't tolerate these headaches. What do you recommend? Can you take the wellbutrin at night and will that alleviate the headache? Do you just medicate for the headache because the depression is worse than the headache? The medicine we've been using (tylenol, or advil, or aleve) only works a bit. Do we go on a new antidepressant?
Thank you.

Regular Member

Date Joined Aug 2010
Total Posts : 262
   Posted 7/1/2011 6:39 AM (GMT -6)   
When i started on wellbutrin i experienced the same thing, had a headache everyday, but stick with it, as with starting a new med increasing doseage can bring back side effects of the med.  My headaches lasted around 2 weeks or so and then tapered down and now i don't experience them at all.  Give the med some time and taking it at night will probably help too.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 17, 2018 7:02 AM (GMT -6)
There are a total of 2,940,540 posts in 322,673 threads.
View Active Threads

Who's Online
This forum has 161099 registered members. Please welcome our newest member, Richard.C.C.
308 Guest(s), 8 Registered Member(s) are currently online.  Details
Bucko, Hoagie, Meowalons, hrpufnstuf, Twingirls, k07, UC since 98, iPoop